My doc wants me to try two weeks of .5mg of rexulti. I've lost a lot of weight and I want to continue and I noticed a side effect of the med is weight gain. How many people have had this? I'm very nervous to try this when I've worked my butt off to lose weight.
I was on Rexulti after Invega and gained 25 lbs. together with them and took me over 9 mos. and getting on another med that I lost the weight
There are other meds that are weight neutral that you may want to talk to your doctor about. Wellbutrin is one of those. If you do not have an anxiety disorder and or have already tried it you may mention it to your doctor.
Hope you have a good outcome :)
I have been taking Wellbutrin XL for several years with a good response, but my depression has become debilitating and treatment resistant over the last year and a half. I started taking .5mg of Rexulti as an add on to the Wellbutrin XL and have not gained any weight. I am more hungry than usual certain days, but I grab a fruit or something "healthier" as a snack. I think it depends on the person and other medications you are taking, but I'm not a medical professional. Also, the Rexulti has helped my depression so much that I am out moving around a LOT more and exercising too.
- Rexulti Information for Consumers
- Rexulti Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rexulti (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jan 2015 • 3 answers
Updated 5 Sep 2015 • 1 answer
Updated 16 Aug 2018 • 4 answers
Updated 3 Feb 2017 • 1 answer
Updated 18 Mar 2018 • 1 answer